I’m starting to wonder if haloperidol is starting to cause me to lose some of my hair or if it’s like seasonal shedding. It’s not noticeable looking at it but when i run my hands through my hair i get like 10 strands of hair in my hand and find more in the shower. It might feel less thick too but i could be imagining that. Does anyone know? I don’t wanna have my hair thinning but i also can’t really quit taking haldol and still be able to walk normally. I don’t wanna make that choice.
Apparently humans lose 100 head hairs a day. Maybe your hyper aware of your strands coming out? But i guess see a physical doctor if your really concerned. For me personally, i wouldnt worry unless im missing a chunk and i could see my scalp. But you never know ay.
@Jinx i think it looks cool at that length man.
I’m almost 64, and I have been losing hair for a long time. I’m getting grayer too.
I was losing a lot of hair until I switch to Shae Moisture shampoo and conditioner. I use the shampoo of theirs that strengthens hair.
Yea, started noticeably losing hair after my first psychosis.
Wasn’t medicated at the time, so pretty sure it was stress-induced.
Dunno if Abilify ever made it worse, but I can say my hair hasn’t fully recovered and is slightly thinner towards my forehead.
Abilify made about 20% of my hair fall out.
It was so traumatizing.
Like @Schztuna, mine still hasn’t recovered though I quit Abilify a long time ago.
I’m still super upset about it.
That’s balls @Charles_Foster, and sorry that happened to you.
I just try and part my hair differently these days, but I can still notice the thinness and it gets me down sometimes.
Been thinking about taking a multivitamin or something, perhaps it might help.
Hopefully yours gets better
Abilify made me thin up front - hair was almost visibly falling out for the first two months. Never came back.
It’d difficult being women with thinning hair.
I don’t know how old you are, but I’m 37 and I’m not expecting to have that hair grow back naturally.
I’m about to start taking Nutrafol.
(Hair growth supplement)
It’s expensive, but you may want to check into it.
The reviews are pretty impressive.
I’m losing my hair and have a twin not on medication and who also has thinning hair. In my case it is only becoming a little older. But extreme stress like I had when I first time I was ill seemed to make my head shed hair also.
Mine has gotten very thin. Especially at the front and back
Don’t know if it’s age (35) or meds
I used to have really thick hair when I was younger
Not sure I want to drop that kind of coin to have my nose, ears, and back bush out.
It’s a lot of money to be hairy,
But it’ll be worth it not to lose the rest of my hair during menopause.
Yea my hair got thinner in recent years, but not abruptly. It’s a very slow process in my case, and all my scalp is being affected somewhat uniformly. I take abilify too, never suspected it could be the culprit.
Truth be told, I’m a little incognito about how old I am due to silly reasons, but yea, I also have clear memories of the Spice Girls, Y2K, and JNCO Jeans (their first go-around) as well .
That Nutrafol looks pretty legit— but I did gasp a little at the 88 bucks though. But yea, honestly, whatever helps one feel more confident has no price tag.
Plz keep us updated on if you decide to spring for the Nutrafol, and hopefully if it works out for you .
I noticed the same on abilify over a decade ago. That’s why the first place my mind went is wondering if it’s a side effect.
I used to be on something that made me lose my hair. It worried me. i woke up with hair all over my pillow.